# SDR IPXA2018122937335

- Difficulty date: December 29, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 24,884 hours, 17,633 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Lack Of Lube
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A TE FLAP DISAGREE WHEN TE FLAP POSITION SELECTED. FLAPS FAILED TO MOVE TO SELECTED POSITION. EMERGENCY DECLARED AND LANDED AT DESTINATION WITHOUT INCIDENT. T/S C/W IAW FIM 27-51-00-815-808, BLOCK 23 TO 59, FOUND NR 1 & NR 4 FLAP TRANSMISSION OVERLOAD INDICATORS POPPED. RESET INDICATORS, INSPECTED AND LUBED LEFT FLAP. OPS CHECKS OK NR 1 & NR 4. INDICATORS STAY IN.
